MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF 20; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO TEMP THERAPY PAD BOX OF 20; PACK, HOT OR COLD, WATER CIRCULATING
Model Number 8002-062-022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pad was leaking.The patient was not affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
It was found, that the pad assembly was cut cleanly in two places.Which was mirrored across one of the packaging folds in the blanket.Therefore, it was determined, that the pad was likely cut by a knife, during unpacking.Which went through both sides of the fold in the blanket.Updated catalog number and added lot number.
 
Event or Problem Description
It was reported, that the pad was leaking.The patient was not affected.And no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
TEMP THERAPY PAD BOX OF 20
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11165030
Report Number0001831750-2021-00023
Device Sequence Number11636383
Product Code ILO
UDI-Device Identifier07613327175202
UDI-Public07613327175202
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8002-062-022
Device Catalogue Number8002062012
Device Lot Number1120A4
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1